| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.The pump has been returned and evaluated by product analysis on 06/14/2019 with the following findings: device evaluation: on investigation, the display screen was noted to be dim/faded/discolored.
Event or Problem Description
The pump was returned for investigation.Investigation revealed a display issue.This report is made based on results of investigation completed on 06/14/2019.